# SDR SWAA2012060404564

- Difficulty date: May 27, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32679
- Aircraft time: 21,518 hours, 9,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP LOWER SURFACE PUNCTURED.  REPAIRED AFT FLAP IAW SRM.
